Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been suffering with acute eczema for six months

I have been suffering with acute eczema for six months and it now so bad it covers my entire body and I am in a constant state of stress. Is there anything I can take to give me relief from the constant burning, stinging, itchy feel that will not effect my heart rhythm?
Wed, 31 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have an 8 year old boy with a fever of 38.3 (but his temp goes up and down depending on when he has taken Calpol ). He has a headache , runny nose , glands are up and his acute eczema has flared up over the last few days possibly as a result of being run down. The Dr saw him on Tuesday evening and has suggested we return if his temp hasn t dropped by this afternoon. He also keeps complaining that he is getting pins and needles intermittently in his hands - primarily his left. Is this something to be concerned about or is it just related to the fever and other symptons please?

doctor1 MD

My 2 year old son has severe acute eczema. We have tried nearly every lotion and creme available and none seem to work for more than a month. We sometimes have to use steroid cremes but we prefer not too. We have tried to switch around each month and never get results. We have been to multiple specialists and nobody is able to help him. Now he is developing boils that are extremely painful for him. It is painful to watch as he is supposed to be playing and developing but instead he sits down and itches, we are getting desperate and the doctor bills are not helping our situation! What if anything can we do?

doctor1 MD

Hi. I was prescribed hydrocortisone 1% for acute eczema , with periodic bouts of celestroderm & elomet during extreme flare-ups. This has gone on for 15 yrs or so. Now I think I might be having severe steriod withdrawal symtoms as my arms are angry fire-engine red. I hadn t realised I couldn t stop cold turkey. After suffering for over 2 months of intense pain I finally succumed to reusing steriods. I loathe to continue using steriods but I don t know how to stop. Should I wean off slowly, hence how to go about doing so, or go cold turkey and ride out the symptoms, and if so what should I expect eg how long before I recover ? Appreciate any help.

Loading Online Doctors....